PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 41 [1] (2007)Páginas 1 - 13

Ostrowski, GrĂźss, Čebyšev type inequalities for functions whose second derivatives belong to Lp(a,b) and whose modulus of second derivatives are convex

Arif Rafiq
COMSATS Institute of Information Technology, Pakistaná
Farooq Ahmad
Bahauddin Zakariya University, Pakistaná

Resumen.Se establecen desigualdades de tipo Ostrowski, Grüss, Čebyšev que comprenden funciones cuyas segundas derivadas pertenecen a $L_{p}(a,b)$ y cuyos módulos de segundas derivadas son convexos. Los resultados obtenidos proporcionan mejores cotas que las actualmente disponibles en la literatura.

Abstract. Ostrowski, Grüss, Čebyšev type inequalities involving functions whose second derivatives belong to $L_{p}(a,b)$ and whose modulus of second derivatives are convex are established. The results provide better bounds than those currently available in the literature.

Palabras claves. Ostrowski Grüss-Ceby inequalities, modulus of second derivative convex, convex function.

Codigo AMS. Primary: 65C10. Secondary: 65A12.

Archivo completo : Formato [PDF] (667 K).